About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2010 (2010), Article ID 598068, 14 pages
http://dx.doi.org/10.1155/2010/598068
Review Article

Oscillation Criteria for Second-Order Delay, Difference, and Functional Equations

1Department of Mathematics, University of Gjirokastra, 6002 Gjirokastra, Albania
2Department of Mathematics, University of Ioannina, 451 10 Ioannina, Greece

Received 2 December 2009; Accepted 9 January 2010

Academic Editor: Leonid Berezansky

Copyright © 2010 L. K. Kikina and I. P. Stavroulakis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. K. Kikina and I. P. Stavroulakis, “Oscillation Criteria for Second-Order Delay, Difference, and Functional Equations,” International Journal of Differential Equations, vol. 2010, Article ID 598068, 14 pages, 2010. doi:10.1155/2010/598068